My mom is 63 years of age. She is getting pain under her right breastbone followed by acid reflux and burning in her stomach with a sour taste in her mouth. They did an ultrasound, which showed three gallstones. She had her gallbladder removed three months ago. Now, she is getting the same symptoms again and taking Omeprazole twice a day. But, it does not seem to be helping. Everything she eats turns to acid. She went to the ER last week and did a CBC, chest x-ray and ultrasound, which came back normal. Now, she has an appointment with gastroenterologist. She has a history of GERD and asthma. Please let me know your opinion doctor.
Welcome to icliniq.com.
I have a few questions; if you would not mind answering them.
Revert back with the answers to the above questions to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Thank you doctor,
I would also like to note that the pain under her breast bone radiates towards her right shoulder blade and her sugar was slightly elevated to 6.5. She is on Omeprazole 20 mg in the morning and 20 mg at night. Sometimes, she will take her medication with food. She takes Advil occasionally. She is also not sure if she got tested for H.pylori. What could this be?
Welcome back to icliniq.com.
My few suggestions are here.
Revert back with the reports to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
.. to be a case of dyspepsia. The acute onset might be drug induced as gastritis is a known side effect of Azithromycin. Gastritis worsens cough, and the cough further induce nausea and vomiting. Hence, it is very prudent to treat both the conditions... Read fullCan I take Omeprazole for mild gastritis-like symptoms?
Hi doctor, I have suffered from gastritis-like symptoms for about a week now ... I have suffered from acute gastritis now for several years, although I cannot be 100 % certain why ... Read fullDoes Omeprazole 20 mg have side effects?
Hello doctor,I have been suffering from symptoms of gastritis now for over a week ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now